# SDR SWIA201642590

- Difficulty date: August 23, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 33,911 hours, 20,349 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 27 CORRODED BETWEEN FS 319.00 TO FS 333.00.  REMOVED AND INSTALLED NEW STR 27 BETWEEN 319.00 TO FS 333.00 IAW SRM.  PRESSURIZATION LEAK CHECK GOOD.
